# SDR SCNA20250128032

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 55,780 hours, 28,814 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 797038: DURING DECENT BRIGHT FLASH OF LIGHT FROM MIDDLE OF R1 WINDOW POSSIBLE ARC WITH OVERHEAT ANNUNCIATION ON OVERHEAD PANEL.  REMOVED WINDOW REF AMM 56-11-11 R1 WINDSHIELD INSTALLED REF AMM 56-11-11. UP TO STEP H.(8). INSTALLED MESH , NALON CORN AND SEALED WINDOW W/ 1828B1/2 REF AMM 56-11-11.  REPLACED THE R1 WINDOW ON NR# 00004, WO # 92799 PER AMM 56-11-11-400-801.
